Toggle Main Menu Toggle Search

Open Access padlockePrints

Infinite time interval BSDEs and the convergence of g-martingales

Lookup NU author(s): Dr Bo Wang


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.

Publication metadata

Author(s): Chen Z, Wang B

Publication type: Article

Publication status: Published

Journal: Journal of The Australian Mathematical Society (Series A)

Year: 2000

Volume: 69

Pages: 187-211

ISSN (print): 1446-7887

ISSN (electronic): 1446-8107

Publisher: Cambridge University Press


DOI: 10.1017/S1446788700002172


Altmetrics provided by Altmetric